I don't have a solid diagnosis, but, over the years have been on many different meds.This past 12 months I have had many scary things happen to me. I was put on loxapine a little over a week ago. (10mg 4X a day) This medicine seems to work for a little while, but, when it wears off I get super uncomfortable side effects like uncontrollable restless feeling, chills, & nervousness(rubbing hands together, touching my face, feeling like I can't stay seated). I didn't feel like this before. Can I stop this med since I've only been on it a short time?
Hello kathryn24. I believe that you are having a bad/severe reaction to the Loxapine. I would certainly let your doctor know what is happening. The sooner the better to be on the side of safety. You might call your pharmacist if unable to talk with your doctor to get her/his opinion. As to stopping the drug, I could not recommend/suggest a yes or a no. I do not know the answer to that. Regards, pledge
- Loxapine Information for Consumers
- Loxapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Loxapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Sep 2010 • 1 answer
Updated 19 Jan 2014 • 1 answer
Updated 5 May 2014 • 2 answers
Updated 7 Jul 2017 • 1 answer
Updated 8 Jul 2018 • 1 answer